# SDR AALA202512032915

- Difficulty date: November 27, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 21,975 hours, 6,129 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 12ABC WHITE EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  MAINTENANCE SECURED CONNECTOR UNDER SEAT 12ABC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00 WITH NO FAULTS NOTED.
